# SDR 08FDEA03265

- Difficulty date: August 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA33533
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIR CONDITIONING COMP FUSELAGE SKIN, ANGLES; INTERCOSTAL WEB AND FASTENERS ARE CORRODED BETWEEN STA 562 AND STA 593;  LONGERON 43L IMMEDIATELY OUTBOARD OF THE EXHAUST BOX.  REPLACED CORRODED THROUGH LONGERON SECTION ACA 3353-3 LEFT BY SPLICING IN A NEW PIECE AT STA 561-593 IN REF TO DC/MD-10 SRM 53-00-01; FIG 7 AND EA 8-5310-117022 "FUSELAGE, A/C BAY LONGERON CORROSION AT STA 561-578 - REPAIR".  CLEANED SKIN AND INTERCOSTAL AND UPON FURTHER EVALUATION FOUND NO CORROSION PRESENT.  ALODINED AND   PRIMED ALL BARE METAL IN REF TO DC/MD-10 SRM 51-21-01; VOL II; PGS 9; 21 AND 24.  REPLACED 2 CORRODED CLIPS AND CORRODED HARDWARE IN REF TO DAC DWG ACA 3816 AND SRM 51-31-01; VOL II;  .
